# SDR HYIA20120910002

- Difficulty date: September 10, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N120PC
- Make and model: Cessna 402C
- Aircraft serial: 402C0079
- Aircraft time: 28,661 hours
- Engine: Cont TSIO520VB
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Spar
- Part number: 52111732
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REGULARLY SCHEDULED MX INSPECTION,  DAMAGE WAS NOTED TO THE AFT CARRY THROUGH SPAR ASSY UPPER FORWARD AND AFT WEB FLANGES. FLANGES WERE FOUND TO BE CRACKED AT FLOOR SUPPORT MOUNT LOCATIONS.  OPEN
